MAUDE Adverse Event Report: LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUSPOT; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-0020170
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console was not shooting straight, and it is misaligned.There was no patient involved.
 
Additional Manufacturer Narrative
The console was field service at the user's facility, visual inspection was performed for all optics and mirror, no issues were identified.The optics and mirrors were cleaned.Aiming beam and treatment beam out of the concentric were verified and it passed all testing.The scanner and micromanipulator were connected to the console, and all shapes were showing a double image vertically.When the micromanipulator is removed, the scanner projects the images correctly and within specification as per the service manual.The micromanipulator needs to be replaced.Therefore, the reported event was confirmed.
 
Additional Manufacturer Narrative
The console was field service at the user's facility, the system was powered on with no issues.The system passed all initial self-testing.There were no errors found upon start up.Visual inspection was performed for all optics and mirrors, no issues were identified.The optics and mirrors were cleaned.Aiming beam and treatment beam out of the concentric were verified and it passed all testing.The scanner and micromanipulator were connected to the console, and all shapes were showing a double image vertically.When the micromanipulator is removed, the scanner projects the images correctly and within specification per the service manual.A new micromanipulator with the original scanner were connected to the console, but the double image is still present.Upon further troubleshoot, it was noticed that there was only one treatment beam, and it is concentric with the primary beam coming out of the scanner and micromanipulator set up when firing.The double beam is found to be a beam that is cast from dichroic mirror with no treatment beam married to it.These findings are within normal functionality threshold of the console with the scanner and micromanipulator set up connected.Therefore, the reported allegation was not confirmed.Also, it was verified that the treatment beam and aiming beam were concentric out of the mast and arm.It was verified that the optics bench was aligned properly per service manual.All safety features on the system were verified and are functioning correctly per service manual.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
ACUSPOT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21459905
Report Number2124215-2025-10349
Device Sequence Number7642250
Product Code GEX
UDI-Device Identifier07290109141954
UDI-Public(01)07290109141954
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-0020170
Device Catalogue NumberAC-0020170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown